Advanced search
1 file | 321.73 KB

Projective spaces over F1ℓ

Koen Thas (UGent)
Author
Organization
Keywords
Discrete Mathematics and Combinatorics

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 321.73 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Thas, Koen. 2019. “Projective Spaces over F1ℓ.” Journal of Combinatorial Designs 27 (2): 55–74.
APA
Thas, K. (2019). Projective spaces over F1ℓ. JOURNAL OF COMBINATORIAL DESIGNS, 27(2), 55–74.
Vancouver
1.
Thas K. Projective spaces over F1ℓ. JOURNAL OF COMBINATORIAL DESIGNS. 2019;27(2):55–74.
MLA
Thas, Koen. “Projective Spaces over F1ℓ.” JOURNAL OF COMBINATORIAL DESIGNS 27.2 (2019): 55–74. Print.
@article{8589084,
  author       = {Thas, Koen},
  issn         = {1063-8539},
  journal      = {JOURNAL OF COMBINATORIAL DESIGNS},
  keywords     = {Discrete Mathematics and Combinatorics},
  language     = {eng},
  number       = {2},
  pages        = {55--74},
  title        = {Projective spaces over F1ℓ},
  url          = {http://dx.doi.org/10.1002/jcd.21639},
  volume       = {27},
  year         = {2019},
}

Altmetric
View in Altmetric